# SDR CALA2024032200842

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 48,966 hours, 17,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - DOOR 1R EMERGENCY LIGHT EXIT SIGN MISSING FRONT COVER AND ALL BULBS INOP. RELAMPED ENTIRE SIGN REF AMM 33-51-01-960-801. NO JOY. REQUIRES ENTIRE ASSY. PARTS USED: OL3071BPEGPL,QTY :5 REPLACED LIGHT ASSY REF AMM 33-51-01-960-802. NO JOY. T/S REF WDM 33-51-21-6. WIRES CHECK GOOD. REPLACED FUSES IN CHARGER M1674 REF AMM 33-51-06-960-804. OPC NORMAL.
